# SDR UIEA201806081075

- Difficulty date: June 7, 2018
- Submitted: June 8, 2018
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 96,648 hours, 19,785 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Fan
- Condition: Warning Message
- Location: Smoke Detector
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EICAS MESSAGE FOR AFT DETECTION FAN,   AFT CARGO FWD DETECTION FAN.
